Amiodarone Side Effects

0 votes
Has anyone experienced a  side effect of strong muscle tremors or shaking?  Tremors come and go but may last for a few hours.  Mostly involves arms and shoulders.
asked Oct 26, 2010 by anonymous
edited Oct 27, 2010 by administrator

1 Answer

0 votes
In the site of Drugs.com, it has a detailed explanation of what the Amiodarone can have as a side effect for those who are taking it.  As explained, Amiodarone can bring upon the following:

1. Abnormal skin sensations which is often characterized by tingling, numbness, prickling and loss of sensation.  Others would experience dry eyes, blue-green discoloring of skin especially the hands or feet, and flushing of the face.  Some would feel headache, dizziness, vomiting, nausea, bitter-taste in mouth, constipation.  Others would have a decreased in sexual interest, trouble in sleeping, involuntary muscle movements, poor coordination, and general body discomfort and feel a lot of tiredness.

2.There are also severe allergic reactions that people may experience which include swelling of the mouth, lips, tongue or the face, tingling or numbness of hands or feet, rashes, itching and hives.  Others may have vision change, chest pains, difficulty in breathing, irregular pulse, and slow heartbeat.  Chilling and coughing up of blood are also reactions to the drug.  Serious side effects may also bring you fever, decrease in urination, enlarged thyroid gland, easy bruising or bleeding, menstrual changes, yellowing of the skin or eyes.  Some would also have side effects like weakness, severe stomach pain, persistent sore throat, uncontrolled shaking or tremor, and sudden weight change.  If one happens to feel any of these side effects then you must immediately consult your doctor.
answered Oct 27, 2010 by mischa2378 Novice (30 points)
...